- -

Additive results for the group inverse in an algebra with applications to block operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Additive results for the group inverse in an algebra with applications to block operators

Mostrar el registro completo del ítem

Benítez López, J.; Liu, X.; Zhu, T. (2011). Additive results for the group inverse in an algebra with applications to block operators. Linear and Multilinear Algebra. 59(3):279-289. doi:10.1080/03081080903410262

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52821

Ficheros en el ítem

Metadatos del ítem

Título: Additive results for the group inverse in an algebra with applications to block operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We derive a very short expression for the group inverse of a(1) + ... + a(n) when a(1), ... , a(n) are elements in an algebra having group inverse and satisfying a(i)a(j) = 0 for i < j. We apply this formula in order to ...[+]
Palabras clave: Algebra , Block operators , Group inverse
Derechos de uso: Reserva de todos los derechos
Fuente:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081080903410262
Editorial:
Taylor & Francis
Versión del editor: http://dx.doi.org/10.1080/03081080903410262
Patrocinador:
Guangxi Science Foundation 0640016
Guangxi Science Foundation 0832084
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem